# SDR SWAA2022100648789

- Difficulty date: August 31, 2022
- Submitted: October 6, 2022
- Operation: Air carrier
- Aircraft: N491WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33867
- Aircraft time: 56,646 hours, 33,713 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: None
- Condition: Cracked
- Location: Rh Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK LOWER SURFACE SLAT 7 FLEX SKIN RT WING 2022-485843 / [01] TOOL USED: CALIPER PN: 500-193-30 SN: 0000285 DUE DATE: 10/DEC/22.;[02] TOOL USED: HOT BONDER P/N: HCS9200B-AV; S/N:18196126; DUE DATE: 24-FEB-23.;[03] TOOL USED: SCALE P/N: 91847; S/N: AE-409318; DUE DATE: 06-JUN-23.;[04] TOOL USED: MULTIMETER P/N: FLUKE-37 S/N: 5585019 DUE DATE: 08-MAR-23.;[05] REPAIRED LOWER SURFACE SLAT 7 FLEX SKIN RT WING IAW B737-700 SRM 57-42-01-2R-13 REPAIR 13. SEE INDIVIDUAL SIGNOFFS BELOW.;[06] JOB COMPLETED
